Skip to content
Thursday, October 29, 2026 · Riyadh
العربيةNewsletterContact
World

Suspected toxic shells cause deaths and fainting in Yemen’s Aqroodh and Kahlan

Yemeni official reports deaths and cases of suffocation in Aqroodh and Kahlan after suspected toxic shells, with several victims still hospitalized.

Ajel News56 min ago · 1 min read
Yemeni official reports toxic shell casualties in Aqroodh and Kahlan

Key Takeaways

AI


Yemen’s Ministry of Information adviser, Dr. Aref Abu Hatim, has reported deaths, cases of suffocation, and fainting in the Aqroodh and Kahlan frontlines following shelling suspected to contain toxic substances.

Speaking to Al Ekhbariya TV, Abu Hatim said that treatment is ongoing for victims suffering from severe respiratory difficulties.

He added that several people remain hospitalized due to acute breathing problems after the incidents in both areas.

Abu Hatim also said that specialized teams are documenting cases, collecting testimonies from victims, and compiling medical reports in preparation for analyzing the suspected substances used in the shells.


Comments (0)